arrow
Volume 28, Issue 1
Weak Type Inequalities for Fractional Integral Operators on Generalized Non-Homogeneous Morrey Spaces

Idha Sihwaningrum, Sri Maryani & H. Gunawan

Anal. Theory Appl., 28 (2012), pp. 65-72.

Published online: 2012-03

Export citation
  • Abstract

We obtain weak type $(1,q)$ inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces. The proofs use some properties of maximal operators. Our results are closely related to the strong type inequalities in [13, 14, 15].

  • Keywords

weak type inequality fractional integral operator, (generalized) non-homogeneous Morrey space.

  • AMS Subject Headings

42B25, 42B35, 47G10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-65, author = {}, title = {Weak Type Inequalities for Fractional Integral Operators on Generalized Non-Homogeneous Morrey Spaces}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {65--72}, abstract = {

We obtain weak type $(1,q)$ inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces. The proofs use some properties of maximal operators. Our results are closely related to the strong type inequalities in [13, 14, 15].

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.8}, url = {http://global-sci.org/intro/article_detail/ata/4542.html} }
TY - JOUR T1 - Weak Type Inequalities for Fractional Integral Operators on Generalized Non-Homogeneous Morrey Spaces JO - Analysis in Theory and Applications VL - 1 SP - 65 EP - 72 PY - 2012 DA - 2012/03 SN - 28 DO - http://doi.org/10.4208/ata.2012.v28.n1.8 UR - https://global-sci.org/intro/article_detail/ata/4542.html KW - weak type inequality fractional integral operator, (generalized) non-homogeneous Morrey space. AB -

We obtain weak type $(1,q)$ inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces. The proofs use some properties of maximal operators. Our results are closely related to the strong type inequalities in [13, 14, 15].

Idha Sihwaningrum, Sri Maryani & H. Gunawan. (1970). Weak Type Inequalities for Fractional Integral Operators on Generalized Non-Homogeneous Morrey Spaces. Analysis in Theory and Applications. 28 (1). 65-72. doi:10.4208/ata.2012.v28.n1.8
Copy to clipboard
The citation has been copied to your clipboard